Support group for people who have Dry Eye, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.
I really don't understand what's happening to me please explain
Post created 5 months 5 days ago
I was diagnosed with essential tremor around six months ago. My doctor put me on Primidone and I am suffering greatly with dry eyes. Some days I just have to go to bed and close my eyes. Watching TV, reading, or being in bright light only seems to make it worse. I haven't seen my optometrist yet. I've tried every eye drop in the pharmacy. Does anyone have any good advice?
Post created 5 months 2 weeks ago
I will be 80 in November. I am Native American. I have acute pains all over my body.
Post created 5 months 4 weeks ago
I have extremely dry eyes since I started taking Actos
Post created 6 months 1 week ago
I take Candesaetsn and am struggling with dry eyes in the night and when I wake. I use eye drops frequently in the day and do twice daily eye hygiene program but there has been very little improvement over the past several months.
Post created 6 months 2 weeks ago
I have extremely dry eyes that really is so uncomfortable. I'm on Restasis but it's not helping as much as I had hoped. Sometimes I feel embarrassed in public because I have to close my eyes for a few seconds at a time when talking to people. But the worse part is when I force myself to think of something tragic, like the death of a family member, so I'll cry a little and get relief that way. I do this several times a day. I'm hoping to find support here from others that are similarly affected.
Post created 8 months 2 weeks ago
I have been suffering from dry eyes for the past 18 months which I am sure has been caused by Keppra it started about 6 weeks after I started on the drug it is now spoiling my quality of life at a loss to know what to do.
Post created 8 months 3 weeks ago
If Fluexetine causes my dry eye syndrome, would stop taking the medication cure my dry eyes?
Question created 9 months 3 weeks ago
My mother is suffering from dry eyes for 8 years. She also takes Chlorpheniramine Maleate for a long time. Please share experience with me. Thanks
Post created 10 months 1 week ago
Due to my thyroid condition, I have been sleepless many times throughout the night and then I would be nauseous and sluggish as too tired. I was recommended to take gravol as apparently it will help me sleep and with the nausea.
I have the same effect as if taking a sleeping pill. VERY, VERY THIRSTY AFTER.
On the other hand I have difficulty peeing out all that water I drink to drench my thirst.
Post created 1 year 2 months ago